Web of Science: 0 cites, Scopus: 1 cites, Google Scholar: cites
Limit cycles of discontinuous piecewise polynomial vector fields
de Carvalho, Tiago (Universidade Estadual Paulista (Brasil). Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Tonon, Durval José. (University of Goiás (Brasil). Institute of Mathematics and Statistics of Federal)

Data: 2017
Resum: When the first average function is non-zero we provide an upper bound for the maximum number of limit cycles bifurcating from the periodic solutions of the center x= -y((x^2 y^2)/2)^m and y= x((x^2 y^2)/2)^m with m 1, when we perturb it inside a class of discontinuous piecewise polynomial vector fields of degree n with k pieces. The positive integers m, n and k are arbitrary. The main tool used for proving our results is the averaging theory for discontinuous piecewise vector fields.
Nota: Agraïments: The first author is partially supported by a FAPESP/Brazil grant number 2014/02134-7, a CNPq-Brazil grant number 443302/2014-6 and CAPES grants 88881.030454/2013-01 (from the program CSF-PVE) and 1576689 (from the program PNPD). The second author is partially supported by the CAPES grant 88881.030454/2013-01 from the program CSF-PVE. D.J. Tonon is supported by grant #2012/10 26 7000 803, Goiás Research Foundation (FAPEG), PROCAD/CAPES grant 88881.068462/2014-01 and by CNPq-Brazil.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; acceptedVersion
Matèria: Averaging theory ; Limit cycles ; Piecewise smooth vector fields
Publicat a: Journal of mathematical analysis and applications, Vol. 449 Núm. 1 (2017) , p. 572-579, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2016.11.048


Postprint
10 p, 320.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2017-11-28, darrera modificació el 2020-04-25



   Favorit i Compartir